Ask a Pharmacist Expert Forum
Dizzy and Blurred Vision
About This Forum:

Questions in the Ask a Pharmacist Forum are being answered by pharmacists. Topics include: General information on prescription medication, over-the-counter medications, brand drugs, generic equivalents, common uses, drug therapy, drug interactions, possible side effects, travel medications, pill identification and proper disposal of expired, damaged and unusable medications.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Blank Blank

Dizzy and Blurred Vision

ok,so every now and then i will randomly get dizzy,the room will spin,i get pressure in the sides of my head,my vision will blur,and i have to lay down till its over.its off and on very randomly.it used to happen when i would sit up really quick but now it just happens out of the blue.i really need to know what is going on and if i need to go to the doctor.please help
Age
:  
18
Sex
:  
Female
Weight
:  
135
Current Medications
:  
none
Drug Allergies
:  
none
Medical Conditions
:  
none
Related Discussions
639831_tn?1223066680
It's difficult to know the reason for your dizziness. It could be many things, such as vertigo or circulation problems. You should see your doctor for this.
2 Comments
Blank
Avatar_f_tn
Anytime you are having visual changes you need to go to the doctor. There are so many things that can cause these symptoms, only a doctor could tell what it is for sure.
Blank
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
233488_tn?1310696703
Blank
Marathon Running Done Over Many Yea...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
233488_tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
May 21 by John C Hagan III, MD, FACS, FAAOBlank
748543_tn?1371753642
Blank
TMJ/TMJ The Connection Between Teet...
Jan 27 by Hamidreza Nassery , DMD, FICOI, FAGDBlank